| Model Number |
85900PST |
| Medical Device Problem Codes |
Material Separation (1562); Sharp Edges (4013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an eagle eye platinum catheter was used in a coronary procedure.At the beginning of the procedure, the catheter worked fine; however, it stopped working mid procedure.No patient injury reported.During the product return evaluation, a portion of the kapton was lifted and missing with sharp edges of non-malleable material observed.This product problem is being submitted due to missing material with sharp edges observed.There is a potential for harm if the malfunction were to recur.
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Block h6: the probable cause of the missing material likely occurred during handling, while advancing through the introducer sheath or into the y-connector.Blocks h7 & h9: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
Additional Manufacturer Narrative
A: patient information were inadvertently missed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.